CSpace
lienard型系统解的定性行为
杨启贵1; 朱思铭2; 俞元洪3
2002
Source Publication数学物理学报a辑
ISSN1003-3998
Volume022Issue:003Pages:289
Abstract该文讨论非线性系统x=1/a(x)(h(y)-F(x)),y=-a(x)g(x) (E)解的一些定性行为,获得了系统(E)为振动,全局渐近稳定,全局中心的充要条件和周期解的存在的充分条件。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/44590
Collection中国科学院数学与系统科学研究院
Affiliation1.广西师范大学
2.中山大学
3.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
杨启贵,朱思铭,俞元洪. lienard型系统解的定性行为[J]. 数学物理学报a辑,2002,022(003):289.
APA 杨启贵,朱思铭,&俞元洪.(2002).lienard型系统解的定性行为.数学物理学报a辑,022(003),289.
MLA 杨启贵,et al."lienard型系统解的定性行为".数学物理学报a辑 022.003(2002):289.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[杨启贵]'s Articles
[朱思铭]'s Articles
[俞元洪]'s Articles
Baidu academic
Similar articles in Baidu academic
[杨启贵]'s Articles
[朱思铭]'s Articles
[俞元洪]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[杨启贵]'s Articles
[朱思铭]'s Articles
[俞元洪]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.